| Model Number |
N/A |
| Medical Device Problem Codes |
Mechanical Problem (1384); Device Dislodged or Dislocated (2923); Unintended Movement (3026)
| Health Effect - Clinical Code |
Joint Dislocation (2374)
| Date of Event |
12/01/2021
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that: (b)(6) hospital of (b)(6) university performed aa double-action left total hip replacement surgery on the patient on (b)(6) 2021.Postoperative examination revealed that the prosthesis was dislocated internally and the femoral head was dislocated from the liner.Subsequently revision surgery was perfumed on (b)(6) 2021 to replace the femoral head and liner and then repositioned.No further outcome.
Additional Manufacturer Narrative
(b)(4).Initial report.Report source, foreign - event occurred in (b)(6).Concomitant medical products: customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Concomitant medical product - associated products: medical product: act artic e1 hip brg 28x42mm s48 dia28, catalog no.: ep-200148, lot no.: 179590.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
Additional Manufacturer Narrative
(b)(4).This report is being submitted to relay a correction.We have identified that (b)(4) is duplicate of complaint (b)(4), the event has already been reported under 3002806535-2021-00521.
Event or Problem Description
It was reported that: (b)(6) performed aa double-action left total hip replacement surgery on the patient on (b)(6) 2021.Postoperative examination revealed that the prosthesis was dislocated internally and the femoral head was dislocated from the liner.Subsequently revision surgery was perfumed on (b)(6) 2021 to replace the femoral head and liner and then repositioned.No further outcome.